# SDR 2005UALA00016

- Difficulty date: December 31, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 42,450 hours, 5,255 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT LOST ALL QUANTITY IN THE NR 2 HYD SYS.  LOSS OF FLUID DUE TO CHAFED THRUST REVERSER RETURN HYDRAULIC LINE.  MAINTENANCE ALSO NOTED LEAK AT PUMP FLANGE.  LEAK AT PUMP FLANGE POSSIBLY DUE TO PUMP FAILURE DUE TO SUBSEQUENT FLUID STARVATION.  SYDMM ACCOMPLISHED PERMASWAGE REPAIR OF DAMAGED LINE.  NO ADDITIONAL HYD PUMP INFORMATION AVAILABLE FROM OSV AT THIS TIME.
